| Model Number |
MR850JHU |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The subject mr850 respiratory humidifier is currently en route to fisher & paykel healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
Event or Problem Description
A healthcare facility in (b)(6) reported that the audible alarm of a mr850 respiratory humidifier was not functioning.There was no patient involvement reported.
Event or Problem Description
A healthcare facility in california reported a fault with a mr850 respiratory humidifier.During servicing it was found that the audible alarm was not functioning.There was no patient involvement reported.
Additional Manufacturer Narrative
(b)(4).Method: the subject mr850 respiratory humidifier was received at our fisher & paykel (f&p) regional office in the usa where it was inspected by a trained f&p service technician.Our investigation is based on the information provided by the f&p service technician, information provided by the customer, previous investigations of similar complaints, and our knowledge of the product.Results: performance testing of the subject mr850 respiratory humidifier identified that the speaker was faulty.The unit was repaired and returned to the customer after passing functional and electrical safety tests.Conclusion: the root cause of the speaker fault was not determined.The mr850 respiratory humidifier product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is equipped with visual alarm indicators in addition to the audible alarm.